# SDR AALA202205061568

- Difficulty date: April 29, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A300*
- Aircraft serial: 6495
- Aircraft time: 21,552 hours, 7,823 cycles
- Engine: Iae V2533A5
- Engine time: 21,551 hours, 7,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 7T0302
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR OF DIRTY SOCKS DURING DECENT SMELLED IN CABIN AND FLIGHT DECK **SUPPLEMENTAL REPORT FOR AALA202205021568: MAINTENANCE FOUND OIL LEAKING FROM THE RIGHT ENGINE DE-OILER GEAR BOX BREATHER OUTLET DUCT AND REPLACED THE GEARBOX BREATHER OUTLET DUCT DE-OILER SEAL ASSEMBLY PER AMM 72-60-31. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.   ** (CLOSED)
